ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 274


:
詳細検索


前ページ 4 5 6 7 8 9 10 11 12 13 14 次ページ 

81 The behaviour of generalized denominator ideals in anti-integral extensions / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.1-7 雑誌掲載論文
82 On some Properties between Rings and Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.9-23 雑誌掲載論文
83 Notes on removable singularities for a certain class of semilinear degenerate elliptic equations / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.31-39 雑誌掲載論文
84 The Krull-Akizuki Theorem for Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.55-56 雑誌掲載論文
85 Some properties of certain simple flat extensions / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.25-29 雑誌掲載論文
86 Abstract Treatment of Integration / KUBOTA, Yoto -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.41-54 雑誌掲載論文
87 Note on star-operations and semistar-operations / MATSUDA, Ryuki,SATO, Iwao -- Faculty of Science, Ibaraki University1996Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.5-22 紀要論文
88 The Schauder approach to degenerate elliptic equations with homogeneous Neumann boundary condition II / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1996Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.23-42 紀要論文
89 A zero estimate for exponential polynomials / TAKEUCHI, Mamoru -- Faculty of Science, Ibaraki University1996Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.43-51 紀要論文
90 Note on strong Aσ-summability / TUNAY BILGIN -- Faculty of Science, Ibaraki University1996Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.73-78 紀要論文

前ページ 4 5 6 7 8 9 10 11 12 13 14 次ページ